Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Taking carbimazole. Have excessive sleep, sweating, racing heart, vomiting, gum and jaw ache, mood swings. Cause?

I have been taking carbimazole for almost 12 months 5mg one per day is now the reduced amount. I have started having little sleep.. waking on almost every heart ... vomiting early hours...dry mouth..gums hurt and jaw ache. Feeling very depressed and anxious..sleeping through day...well snoozing..mind seems to be racing. emotional all the time crying. Overthinking. Thanks
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
These central nervous system side-effects are known, so-called extra pyramidal side effects. The best way to address this is by taking a drug holiday , stopping for three months and the going back onto the drug if necessary . In the interim alternative drugs may be used to reduce the symptoms. Please consult your Neurologist to help you with a treatment plan.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor